Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Almost Homomorphisms Between Unital C-Algebras: A Fixed Point Approach

Almost Homomorphisms Between Unital $C^*$-Algebras: A Fixed Point Approach

Year:    2011

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 4 : pp. 320–331

Abstract

Let A, B be two unital C−algebras. By using fixed point methods, we prove that every almost unital almost linear mapping h:AB which satisfies h(2nuy)=h(2nu)h(y) for all uU(A), all yA, and all n=0,1,2,, is a homomorphism. Also, we establish the generalized Hyers–Ulam–Rassias stability of −homomorphisms on unital C−algebras.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.1007/s10496-011-0320-3

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 4 : pp. 320–331

Published online:    2011-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    alternative fixed point Jordan -homomorphism.

  1. On the stability of ∗-derivations on Banach ∗-algebras

    Park, Choonkil

    Bodaghi, Abasalt

    Advances in Difference Equations, Vol. 2012 (2012), Iss. 1

    https://doi.org/10.1186/1687-1847-2012-138 [Citations: 13]